# SDR TWAA0014004

- Difficulty date: September 10, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 9,950 hours, 4,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT THE FWD GALLEY AND AT ROW 11 TO 15.  REPLACED LIGHT MODULE (P/N 0105606-002) AT FWD GALLEY, AND MODULES 0105606-003 AND 0105606-004 AT ROWS 11 TO 15.  CHECK-C 9-31-99 STL.
